# SDR AALA201906189036

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 59,846 hours, 24,102 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26123121
- Part serial: B8963
- Condition: Chattering
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BRAKE CHATTERING DURING TAXI, SHAKING AIRCRAFT AT LOW SPEEDS, DIFFICULT TO STOP AIRCRAFT SMOOTHLY. MAINTENANCE REMOVED AND REPLACED THE NR 3 AND 4 BRAKE ASSY. IAW AMM 32-41-41. PREFORMED TAXI CHECK, NO DEFECTS NOTED AT THIS TIME, IAW AMM 32-41-41.
